# SDR N6WA20140427001

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 23,974 hours, 16,312 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY EXITS INDICATION FLASHING OPEN & CLOSE.  RESET ACFT & PERFORMED AN OPERATIONS CHECK OF THE EMERGENCY DOORS IAW AMM 52-70-10.  OPERATIONS CHECKED GOOD AT THIS TIME.
